# SDR SWAA022636

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 47,862 hours, 39,473 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Part number: 6545166
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR CONTROL PUSH ROD AFT BEARING PER MM.
